# SDR DALA2025092907047

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 103,606 hours, 22,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR CUTOUT AFTER LOWER CORNER HOLE NO. 4 IS CRACKED.   REPAIRED FWD PAX DOOR CUTOUT AFTER LOWER CORNER IAW B767 SRM 53- 10-01-2R REPAIR 1. (1219987)
